Your Cart

Your cart is empty

Home  >  Volume 8 (2004)

On the existence of weak solutions of quantum stochastic differential equations by E. O. Ayoola and A. W. Gbolagade. Vol.8, Pages 5-8.
Sale price: $5.00
Quantity:

On the existence of weak solutions of quantum stochastic differential equations

by E. O. Ayoola, Department of Mathematics, University of Ibadan, Nigeria and A. W. Gbolagade Department of Mathematical Sciences Olabisi Onabanjo University, Ago-Iwoye, Nigeria

click here to download abstract (in pdf)

 

Close
Loading...